Skin Thinning Medications 

It is important to let me know if you are on any medications that may thin your skin. These medications can be consumed orally in a pill form or it may be in a cream like substance applied to certain areas to your face. Waxing skin exposed to these medications typically causes "lifting" which may create a scab on areas waxed!

 

Please advise & ensure a safe and successful waxing experience!

If you are taking or have taken any of these medications within the past three months, please inform me:

 

  • Accutane (Acne medication)

  • Adapalene (Acne medication)

  • Alustra (Retin A)

  • Antibiotics

  • Avage (Tazorac – Acne medication)

  • Avita (type of Retin A)

  • Clindamycin

  • Differin (Acne medication)

  • Doxycycline

  • Erythromycin

  • Isotretinoin (like Accutane)

  • Madifloxicine

  • Metronidazole

  • Minocycline

  • Renova (Retin A)

  • Tazarac (Acne medication)

  • Tazarotene (like Tazorac)

  • Tetracycline

  • Tretinoin (like Retin A)

 

These medications may cause the skin to thin or to be extra sensitive to waxing.  Thin, sensitive skin may lift off with the wax! 

 

*If you have taken Accutane within the last year it is not advised to wax for one year after you have stopped taking this medication!